# SDR USAA2012050200010

- Difficulty date: April 13, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON COUPLING AT FR67+16 INCHES, -Y1162.  REPLACED COUPLING AT FR67+16 INCHES, -Y1162 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
